# SDR REXA201100568

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 19,798 hours, 17,314 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AIRCRAFT HAD UNCOMMENTED RUDDER MOVEMENT IN FLIGHT WITH AUTOPILOT ENGAGED AND DISENGAGED.  REPORT THE AIRCRAFT WAS KICKING RIGHT.  REMOVED AND REPLACED YAW DAMPNER ACTUATOR IAW AMM 22-22-01.
